What are 5 signs of an overdose?

Breathing is very slow and shallow, irregular or has stopped. Pulse is slow, erratic or not there at all. Choking sounds or a snore-like gurgling noise (sometimes called the price usa online viagra tablets “death-rattle”) Vomiting.

What are 5 signs of an overdose?

Breathing is very slow and shallow, irregular or has stopped. Pulse is slow, erratic or not there at all. Choking sounds or a snore-like gurgling noise (sometimes called the price usa online viagra tablets “death-rattle”) Vomiting.

What are 3 signs of an overdose?

Signs of an overdose include:

  • Unresponsiveness or unconsciousness.
  • Slowed or stopped breathing.
  • Snoring or gurgling sounds.
  • Cold or clammy skin.
  • Discolored lips or fingernails.

What happens if you overdose on a drug?

Your heart will start to race, and you might begin sweating. You can easily become confused or disoriented, and you may even lose consciousness. Vomiting and diarrhea are common during a drug overdose, and you won’t control them. Blood in your vomit or your stool are signs of life-threatening complications.

What are the 6 signs of an opioid overdose?

The signs of an opioid overdose include:

  • The person’s face is extremely pale and/or feels clammy to the touch.
  • Their body goes limp.
  • Their fingernails or lips have a purple or blue color.
  • They start vomiting or making gurgling noises.
  • They cannot be awakened or are unable to speak.
  • Their breathing or heartbeat slows or stops.

What does a stimulant overdose look like?

jerking or rigid limbs. loss of consciousness, or in and out of consciousness. rapidly incrasing temperature. rapidly increasing pulse.

How many pills are too many?

However, taking too many prescription medications can be risky. Taking more than five medications is called polypharmacy. The risk of harmful effects, drug interactions and hospitalizations increase when you take more medications.

What should I do if I’ve taken an overdose?

If you think someone has overdosed, you need to call an ambulance straight away so that expert help is immediately on its way. Local services can make naloxone available, alongside training on how to use it, so that it can be supplied to people who might need it, such as drug users, their family and friends.

Where do most overdoses take place?

In 2019, 70,630 drug overdose deaths occurred in the United States….

  • From 2018 to 2019, the largest increase in death rates involving synthetic opioids occurred in the West (67.9%).
  • The largest increase in death rates involving psychostimulants occurred in the Northeast (43.8%).

What do paramedics do when someone overdoses?

If the overdose is opioid related, first responders need to inject naloxone intravenously for a quick reversal of the opioid overdose effects. Naloxone’s effects last from 20 to 90 minutes and allow the patient to breathe again until he or she can receive further help.

How do you counteract a stimulant?

There is no antidote to stimulant overdose. Naloxone will not work for a stimulant overdose, but it will not cause harm. If in doubt use Naloxone.